Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 34538, 19 pages
http://dx.doi.org/10.1155/IJMMS/2006/34538

On the existence of multiple positive entire solutions for a class of quasilinear elliptic equations

School of Mathematics and Computer Science, Nanjing Normal University, Jiangsu, Nanjing 210097, China

Received 21 June 2005; Revised 22 November 2005; Accepted 22 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Zuodong, “On the existence of multiple positive entire solutions for a class of quasilinear elliptic equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 34538, 19 pages, 2006. https://doi.org/10.1155/IJMMS/2006/34538.